# SDR 00081

- Difficulty date: February 26, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON
- Aircraft serial: 204
- Aircraft time: 27,611 hours, 21,764 cycles
- Engine: Ge CF700*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED GEAR WOULD NOT COME UP AFTER TAKE-OFF FROM, RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE.  WILL UPDATE AFTER MAINTENANCE.
